I received a kenalog injection September 1st 2010. A week or so later I started getting red acne like bumps that itch and burn on my arms, chest, and back. Exactly like the bumps I had from taking prednisone. Is this caused from the kenalog injection? If so, how long will it take for them to go away? Here's a picture of what they look like.
Do Kenalog Injections Cause Red Pimple-Like Bumps on Your Body?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
This appears to be a steroid-induced acne. Note the monomorphic nature of the rash. The location is also typical of steroid-induced acne which usually occurs on the chest or back.
This problem will resolve on its own, taking 3-4 weeks.
Treatment with anti-acne medications such as Tetracycline and Benzoyl Peroxide will hasten its resolution, dropping its duration to about 2 weeks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.